Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Discontinuing Lithium after many years

Posted by SLS on August 17, 2006, at 2:06:54

In reply to Discontinuing Lithium after many years, posted by Southpaw on August 17, 2006, at 1:39:02

> I have been taking Lithium Carbonate, Lithobid or Eskalith for over 28 years. (That is called having faith in the medication!) This summer I developed some adverse side effects and was advised by my Psychiatrist to discontinue the lithium all together. I also take Zoloft and Wellbutrin. I have been off the Lithium for almost 3 weeks and have not experienced any noticeable side effects. I'm just wondering weather I will. Does anybody have any input to this? Thanks~*~*~*~Southpaw

Hi Southpaw.

How did you go about discontinuing the lithium?

From what I read a long time ago, it seems that the more gradually one tapers lithium, the less likely one is to relapse. I don't know if any investigative work has proven this or not.

- Scott




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:SLS thread:222797